Asymptotic relations involving đť‘‘-orthogonal polynomials

  • 1 Higher School of Sciences and Technology, Sousse University, Sousse, Tunisia
  • 2 Higher School of Sciences and Technology, Sousse University, Sousse, Tunisia
Imed Lamiri and Jihen Weslati

Abstract

In this paper, we consider a natural extension in the context of d-orthogonality for asymptotic analysis of orthogonal polynomials. We introduce, for several d-orthogonal polynomials, asymptotic expansions in terms of d-Hermite ones. From these expansions, several limits between d-orthogonal polynomials are obtained.

  • [1]

    A. I. Aptekarev, Multiple orthogonal polynomials, J. Comput. Appl. Math. 99 (1998), no. 1–2, 423–447.

  • [2]

    A. I. Aptekarev, F. Marcellán and I. A. Rocha, Semiclassical multiple orthogonal polynomials and the properties of Jacobi–Bessel polynomials, J. Approx. Theory 90 (1997), no. 1, 117–146.

  • [3]

    J. Arvesú, J. Coussement and W. Van Assche, Some discrete multiple orthogonal polynomials, J. Comput. Appl. Math. 153 (2003), no. 1–2, 19–45.

  • [4]

    Y. Ben Cheikh and K. Douak, On two-orthogonal polynomials related to the Bateman’s J n u , v {J_{n}^{u,v}}-function, Methods Appl. Anal. 7 (2000), no. 4, 641–662.

  • [5]

    Y. Ben Cheikh and I. Lamiri, Generating functions via integral transforms, J. Math. Anal. Appl. 331 (2007), no. 2, 1200–1229.

  • [6]

    Y. Ben Cheikh, I. Lamiri and A. Ouni, On Askey-scheme and d-orthogonality. I. A characterization theorem, J. Comput. Appl. Math. 233 (2009), no. 3, 621–629.

  • [7]

    Y. Ben Cheikh and A. Zaghouani, Some discrete d-orthogonal polynomial sets, J. Comput. Appl. Math. 156 (2003), no. 2, 253–263.

  • [8]

    F. Brafman, Some generating functions for Laguerre and Hermite polynomials, Canadian J. Math. 9 (1957), 180–187.

  • [9]

    Y. B. Cheikh and A. Zaghouani, d-orthogonality via generating functions, J. Comput. Appl. Math. 199 (2007), no. 1, 2–22.

  • [10]

    T. S. Chihara, An Introduction to Orthogonal Polynomials, Math. Appl. 13, Gordon and Breach Science, New York, 1978,

  • [11]

    M. G. de Bruin, Simultaneous Padé approximation and orthogonality, Orthogonal Polynomials and Applications (Bar-le-Duc 1984), Lecture Notes in Math. 1171, Springer, Berlin (1985), 74–83.

  • [12]

    J. Devisme, Sur l’équation de M. Pierre Humbert, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. (3) 25 (1933), 143–238.

  • [13]

    K. Douak, The relation of the d-orthogonal polynomials to the Appell polynomials, J. Comput. Appl. Math. 70 (1996), no. 2, 279–295.

  • [14]

    K. Douak and P. Maroni, On d-orthogonal Tchebychev polynomials. I, Appl. Numer. Math. 24 (1997), no. 1, 23–53.

  • [15]

    K. Douak and P. Maroni, On d-orthogonal Tchebychev polynomials. II, Methods Appl. Anal. 4 (1997), no. 4, 404–429.

  • [16]

    Z. Ebtissem and B. Ammar, On the 2-orthogonal polynomials and the generalized birth and death processes, Int. J. Math. Math. Sci. 2006 (2006), Article ID 28131.

  • [17]

    H. W. Gould and A. T. Hopper, Operational formulas connected with two generalizations of Hermite polynomials, Duke Math. J. 29 (1962), 51–63.

  • [18]

    P. Humbert, Some extensions of Pincherle’s polynomials, Proc. Edinb. Math. Soc. 39 (1920), 21–24.

  • [19]

    V. Kaliaguine and A. Ronveaux, On a system of “classical” polynomials of simultaneous orthogonality, J. Comput. Appl. Math. 67 (1996), no. 2, 207–217.

  • [20]

    R. Koekoek and R. F. Swarttouw, The Askey-scheme of hypergeometric orthogonal polynomials and its q-analogue, Report no. 98-17, Delft University of Technology, Delft, 1998.

  • [21]

    I. Lamiri, d-orthogonality of discrete q-Hermite type polynomials, J. Approx. Theory 170 (2013), 116–133.

  • [22]

    I. Lamiri and A. Ouni, d-orthogonality of Hermite type polynomials, Appl. Math. Comput. 202 (2008), no. 1, 24–43.

  • [23]

    I. Lamiri and A. Ouni, d-orthogonality of Humbert and Jacobi type polynomials, J. Math. Anal. Appl. 341 (2008), no. 1, 24–51.

  • [24]

    J. L. López and N. M. Temme, Approximation of orthogonal polynomials in terms of Hermite polynomials, Methods Appl. Anal. 6 (1999), no. 2, 131–146.

  • [25]

    J. L. López and N. M. Temme, Hermite polynomials in asymptotic representations of generalized Bernoulli, Euler, Bessel, and Buchholz polynomials, J. Math. Anal. Appl. 239 (1999), no. 2, 457–477.

  • [26]

    P. Maroni, L’orthogonalité et les récurrences de polynômes d’ordre supérieur à deux, Ann. Fac. Sci. Toulouse Math. (5) 10 (1989), no. 1, 105–139.

  • [27]

    G. V. Milovanović and G. B. Dordević, On some properties of Humbert’s polynomials. II, Facta Univ. Ser. Math. Inform. (1991), no. 6, 23–30.

  • [28]

    S. Pincherle, Una nuova estensione delle funzioni sferiche (in Italian), Bologna Mem. (5) 1 (1890), 337–369.

  • [29]

    G. Szegő, Orthogonal Polynomials, 4th ed., Amer. Math. Soc. Colloq. Publ. 23, American Mathematical Society, Providence, 1975.

  • [30]

    N. M. Temme and J. L. López, The Askey scheme for hypergeometric orthogonal polynomials viewed from asymptotic analysis, J. Comput. Appl. Math. 133 (2001), no. 1–2, 623–633.

  • [31]

    W. Van Assche and S. B. Yakubovich, Multiple orthogonal polynomials associated with Macdonald functions, Integral Transform. Spec. Funct. 9 (2000), no. 3, 229–244.

  • [32]

    J. Van Iseghem, Vector orthogonal relations. Vector QD-algorithm, J. Comput. Appl. Math. 19 (1987), no. 1, 141–150.

Purchase article
Get instant unlimited access to the article.
$42.00
Log in
Already have access? Please log in.


or
Log in with your institution

Journal + Issues

The Georgian Mathematical Journal was founded by the Georgian National Academy of Sciences and A. Razmadze Mathematical Institute, and is jointly produced with De Gruyter.

The concern of this international journal is the publication of research articles of best scientific standard in pure and applied mathematics. Special emphasis is put on the presentation of results obtained by Georgian mathematicians.

Search